Brettell, N, Horsfield, J orcid.org/0000-0002-4388-5123, Munaro, A et al. (2 more authors) (2022) Bounding the mim-width of hereditary graph classes. Journal of Graph Theory, 99 (1). pp. 117-151. ISSN 0364-9024
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | clique-width; hereditary graph class; mim-width; width parameter |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 07 Feb 2022 10:28 |
Last Modified: | 07 Feb 2022 10:29 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1002/jgt.22730 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:183163 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online